# SDR I5PA2023110888801

- Difficulty date: November 8, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 79,944 hours, 25,542 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734219
- Part serial: 102191
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE300. ESI - NO APU BLEED UPON LANDING. R/R APU ECU PER AMM 49-61-05.
